Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2017, Number 3, Pages 68–77 (Mi ivm9218)  

Full classification of isotopically invariant varieties of analytic loops defined by right identities of length four

A. M. Shelekhov

Tver State University, 33 Zhelyabov str., Tver, 170100 Russia

Abstract: Using three-web theory we give a full classification of isotopically invariant varieties of analytic loops defined by right identities of length four.

Keywords: multidimensional three-web, analytic loop, universal identity, right identity, isotopically invariant variety of loops.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1686


Full text: PDF file (204 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2017, 61:3, 58–66

Bibliographic databases:

UDC: 514.763
Received: 24.07.2015

Citation: A. M. Shelekhov, “Full classification of isotopically invariant varieties of analytic loops defined by right identities of length four”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, no. 3, 68–77; Russian Math. (Iz. VUZ), 61:3 (2017), 58–66

Citation in format AMSBIB
\Bibitem{She17}
\by A.~M.~Shelekhov
\paper Full classification of isotopically invariant varieties of analytic loops defined by right identities of length four
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2017
\issue 3
\pages 68--77
\mathnet{http://mi.mathnet.ru/ivm9218}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2017
\vol 61
\issue 3
\pages 58--66
\crossref{https://doi.org/10.3103/S1066369X17030070}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000408837700007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85014792547}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9218
  • http://mi.mathnet.ru/eng/ivm/y2017/i3/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:81
    Full text:25
    References:12
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021